# SDR SWAA2022071418162

- Difficulty date: June 13, 2022
- Submitted: July 14, 2022
- Operation: Air carrier
- Aircraft: N488WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33853
- Aircraft time: 59,468 hours, 35,169 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sidewall Support
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO BAY FLOOR TO SIDEWALL SUPPORT AT RBL 21 BS 867+19. / [01] REMOVED FLOOR SUPPORT SPLICE ON AFT CARGO BAY BS887 LBL4 TO RBL20 WL168 IAW SRM 51-40-02;[02] UPON FURTHER INVESTIGATION FOUND TO BE NO ALLOWABLE LIMITS FOR DAMAGE IN SRM. PART TO BE REPLACED PER SRM 51-10-02-0G-0 PARAGRAPH 9.;[03] VERIFIED CORRECTIVE ACTION 3.;[04] RECEIVED ON AFT CARGO BAY FLOOR SUPPORT SPLICE BS 887 LBL 21 ITEM146A7506-17 PO#872160. LOCATED AND DRILLED IAW SRM 51-40-05 AND DWG146A7502. OK TO INSTALL;[05] VERIFIED CORRECTIVE ACTION 4. OK TO INSTALL SPLICE;[06] INSTALLED ON AFT CARGO BAY FLOOR SUPPORT SPLICE BS 887 LBL 21 IAW SRM 51-40-02 AND DWG 146A7502;[07] VERIFIED CORRECTIVE ACTION 6.
